MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 96IN 0 S/A CT LP; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number L886T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported a patient underwent a hartman¿s reversal procedure on an unknown date and suture was used.The needle broke into 2 pieces during use.Both pieces were retrieved a new suture was used.No patient consequences.

Brand Name
ETHLN BLK 96IN 0 S/A CT LP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8335673
Report Number2210968-2019-78843
Device Sequence Number11028821
Product Code GAR
UDI-Device Identifier10705031044913
UDI-Public10705031044913
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberL886T
Device Lot NumberHMH004
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/13/2019
Patient Sequence Number1